# SDR 08FDEA01196

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24442
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP LOWER SURFACE AT STE XIFH 255 HAS A DENT.  DEPTH OF THE DENT IS .225.  ORIGINAL THICKNESS OF THE SKIN IS 0.040.  OUT OF LIMITS IAW DC/MD-10 SRM 57-00-01; FIG 1A; VOL I.  USED DEPTH GAUGE TWS 8358A IAW DC/MD-10 SRM 57-00-01; FIG 1 A; VOL I.  REMOVED DAMAGED AREA OF THE SKIN IAW DC/MD-10 SRM 57-00-01; FIG 4;  VOL I.  FABRICATED REPAIR IAW DC/MD-10 SRM 57-00-01; FIG 4; VOL I.   ALODINED IAW   DC/MD-10 SRM 51-21-01; VOL II.   PRIMED IAW DC/MD-10 SRM 51-21-01; VOL II AND INSTALLED IAW DC/MD-10 SRM 57-00-01; FIG 4.
